# SDR HNAA0700256

- Difficulty date: October 30, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N826EX
- Make and model: Dhav DHC8102
- Aircraft serial: 389
- Aircraft time: 30,382 hours, 33,128 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BA080061
- Part serial: 30341
- Condition: Defective
- Location: Cabin
- Part time: 30,382 hours, 33,128 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

THE FLIGHT ATTENDANT REPORTS ELECTRICAL BURNING SMELL IN CABIN.  AIRCRAFT RETURNED TO GATE AND THE LIGHTS WERE DEACTIVATED.  A HIDDEN DAMAGE INSPECTION WAS PERFORMED AND REMOVED BULB FROM THE SIDE WALL LIGHT AT ROW 7AC.  THE BALLAST AND BULB HOLDER WERE REPLACED.
